Filters in commutative $BE$-algebras
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 233-242
https://doi.org/10.4134/CKMS.2012.27.2.233
Published online June 1, 2012
Sun Shin Ahn, Young Hie Kim, and Jung Mi Ko
Dongguk University, Myongji University, Gangneung-Wonju National University
Abstract : The notions of terminal sections of $BE$-algebras are introduced. Characterizations of a commutative $BE$-algebra are provided.
Keywords : (commutative) $BE$-algebras, self-distributive, terminal section
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd